# SDR TWAA0016109

- Difficulty date: October 16, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FINGER DOUBLER WAS CRACKED OUT AT LONGERON 26L, STA 784 TO 813.  FABRICATED NEW FINGER DOUBLER FROM STA 784 TO 813, LONGERON 26L PER DRAWING 5911423.
